Thread: [B]Injection Discomfort[/B]
06-22-2005, 11:09 PM #1
Discomfort post injection
Okay here goes. I have been injecting eod with test p100mg and e3d with test e 400mg and eq 300mg. Today I switched from test e 250mg to test e 400mg and the injection spot hurts like hell.
It feels like the oil is just sitting and not dispersing. I never had that problem before.
My question is with the injection of the Test E 400mg does it take longer to disperse or may I have my hands on vegtable oil?
One bottle smells okay and the other bottle smells off.
Hooker if you read this pm me please.
Last edited by Chapman393; 06-22-2005 at 11:32 PM. Reason: heading mistake
06-22-2005, 11:14 PM #2
are u rubbing or massaging ur injection site to help disperse the oil
06-22-2005, 11:17 PM #3
06-22-2005, 11:18 PM #4
yea that sounds off to me man...im stumped tho...but good luck with that...hope the gears legit..im sure it is...
06-22-2005, 11:38 PM #5
Comeon guys I need help. I don't want to inject anymore if I could get hurt.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)